# SDR 2000UALA00051

- Difficulty date: February 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 12,886 hours, 2,000 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING INOPERATIVE FLUORESCENT LIGHT AT DOOR ONE LEFT, FOUND WIRE BUNDLE (W3251) ABOVE DOOR ONE LEFT WITH  CHAFED AND BROKEN WIRES AND EVIDENCE OF OVERHEAT.  *S/D*  REPORTED THAT CONNECTOR BRACKET CRUSHED WIRE BUNDLE AGAINST FRAME OF FUSELAGE.  CONNECTOR REPLACED AND DAMAGED WIRING REPAIRED.  SOURCE OF DAMAGE COULD NOT BE CONFIRMED.  SAMPLE INSPECTION OF OTHER AIRCRAFT UNCOVERED NO DISCREPANCIES.  FLEET SAMPLING WILL CONTINUE AT ROUTINE CHECKS AS PART OF ONGOING SURVEILLANCE.
